Berman-Konsowa principle for reversible Markov jump processes

Den Hollander, F and Jansen, S (2016) Berman-Konsowa principle for reversible Markov jump processes. Markov Processes and Related Fields, 22 (3). pp. 409-422. ISSN 1024-2953

[img] PDF - Accepted Version
Download (342kB)

Abstract

In this paper we prove a version of the Berman\tire Konsowa principle for reversible Markov jump processes on Polish spaces. The Berman\tire Konsowa principle provides a variational formula for the capacity of a pair of disjoint measurable sets. There are two versions, one involving a class of probability measures for random finite paths from one set to the other, the other involving a class of finite unit flows from one set to the other. The Berman\tire Konsowa principle complements the Dirichlet principle and the Thomson principle, and turns out to be especially useful for obtaining sharp estimates on crossover times in metastable interacting particle systems.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Probability and Statistics Research Group
Subjects: Q Science > QA Mathematics
Depositing User: Richard Chambers
Date Deposited: 16 Jan 2017 13:35
Last Modified: 14 Mar 2017 08:42
URI: http://sro.sussex.ac.uk/id/eprint/66149

View download statistics for this item

📧 Request an update